MathSciNet Relay Station
MathSciNet bibliographic data
MR2566564 (2011b:34216) 34K20
Liu, Bingwen Global stability of a class of non-autonomous delay differential systems. Proc. Amer. Math. Soc. 138 (2010), no. 3, 975–985.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement